icon
Sudafed Decongestant Syrup 30mg/5ml Pseudoephedrine 100ml - O'Sullivans Pharmacy - Medicines & Health -

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

Sudafed Decongestant Syrup 30mg/5ml Pseudoephedrine 100ml

Sudafed

  • €6.99
    Unit price per 

Code: 30731

Tax included.

Description

Non-Drowsy Sudafed Decongestant Syrup is used to provide relief from the symptoms of colds and flus including nasal congestion and blocked sinuses. It can also provide relief from nasal congestion when this is due to hay fever and similar allergic conditions. The syrup contains pseudoephedrine hydrochloride, which is a decongestant that relieves nasal and sinus congestion.

This medicine is for use in adults and children aged 6 years and over. Sudafed Decongestant Syrup is an effective choice for those seeking convenient relief from the common symptoms of colds, flu, hay fever and other allergic conditions. This powerful, non-drowsy formula can provide long-lasting relief from nasal and sinus congestion without side effects. With 30mg/5ml of pseudoephedrine hydrochloride per 100ml, those suffering from congestion can trust in the effectiveness of Sudafed Decongestant Syrup.

How to use:

Children 6-12 years: One 5ml spoonful every 4-6 hours upto four times per day. Max 20ml in 24hrs.

Adults & children over 12 years: Two 5ml spoonfuls every 4-6 hours upto four times per day. Max 40ml in 24hrs.


    FREE Delivery

    On orders over €40

    Online Exclusive Offers

    Wide range of discounts to choose from

    Same Day Dispatch

    For order before 12pm

    FREE Click & Collect

    Online order & collect at store

    Customer Reviews

    Be the first to write a review
    0%
    (0)
    0%
    (0)
    0%
    (0)
    0%
    (0)
    0%
    (0)

    Stay In Touch

    Sign up to our newsletter to get O'Sullivans news & special offers!